Resultados globales: 2 registros encontrados en 0.02 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
12 p, 310.2 KB On the limit cycles of polynomial vector field / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Swirszcz, Grzegorz (IBM T.J. Watson Research Center)
In this paper we study the limit cycles which can bifurcate from the periodic orbits of the center located at the origin of the quadratic polynomial differential system x˙ = −y(1+x), y˙ = x(1+x), and of the cubic polynomial differential system x˙ = −y(1−x2 −y 2 ), y˙ = x(1 − x2 − y 2 ), when we perturb them in the class of all polynomial vector fields with quadratic and cubic homogenous nonlinearities, respectively. [...]
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 18 (2011) , p. 203-221  
16 p, 2.1 MB Outer billiard around a curvilinear triangle with a fixed diameter / Dobbs, Neil (IBM Watson Research Center (Yorktown Heights, Estats Units d'Amèrica)) ; Nowicki, Tomasz (IBM Watson Research Center (Yorktown Heights, Estats Units d'Amèrica)) ; Swirszcz, Grzegorz (IBM Watson Research Center (Yorktown Heights, Estats Units d'Amèrica))
We consider an outer billiard around a Reulaux triangle. We prove the existence of infinitely many periodic points accumulating at infinity. To do so we con- struct a return map from a strip into itself and we study its properties. [...]
2014 - 10.5565/PUBLMAT_Extra14_10
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 179-194  

Vea también: autores con nombres similares
3 Swirszcz, Grzegorz
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.